# SDR ASOA2016051614926

- Difficulty date: May 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOOR SILL CORRODED AT FS 280.00-295.00.  REMOVED RT FLOOR SILL AT FS280-319 IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED AND DRILLED NEW SILL IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW RT FLOOR SILL AT FS280-319 IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01 IAW DWG SH670-32170, REV G.
